# SDR REXA201100129

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 20,499 hours, 18,346 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY ON DESCENT INTO OMA FOR FLIGHT SPOILER/SPOILERON FAULT MSGS.  RESET PER CRJ FIM FAULT MSG RESET AS A NUISANCE MSG.  MSG CLEARED OK FOR SERVICE.
